Publications:
  • Some Calderón-Zygmund kernels and their relations to Wolff capacities and rectifiability (with L. Prat) Submitted (2014) pdf.
  • Square functions and uniform rectifiability. (with J. Garnett, T. Le and X. Tolsa) Submitted (2014) pdf.
  • Removable sets for Lipschitz harmonic functions on Carnot groups. (with V. Magnani and J. T. Tyson) Submitted (2013) pdf.
  • A note on weak convergence of singular integrals in metric spaces. (with M. Urbanski) Submitted (2013) pdf.
  • Homogeneous kernels and self similar sets. (with M. Urbanski) to appear in Indiana. Univ. Math. J pdf.
  • Removable sets for homogeneous linear PDE in Carnot groups (with J. T. Tyson) to appear in J. Analyse Math. pdf.
  • Strong and weak estimates for singular integrals of measures separated by AD-regular boundaries. (with X. Tolsa) to appear in Int. Math. Res. Not. pdf.
  • Singular integrals on self-similar subsets of metric groups. (with P. Mattila) To appear in Proc. Conf. "Further Developments in Fractals and Related Fields", in "Trends in Mathematics" of Birkhauser. , pdf.
  • Singular integrals on self-similar sets and removability for Lipschitz harmonic functions in Heisenberg groups. (with P. Mattila) To appear in J. Reine Angew. Math., pdf.
  • Capacities associated with Calderón-Zygmund kernels. (with J. Mateu, L. Prat and X. Tolsa) Potential Anal. 38 (2013), no. 3, 913–949. pdf.
  • Calderón-Zygmund kernels and rectifiability in the plane. (with J. Mateu, L. Prat and X. Tolsa) Adv. Math. 231:1 (2012), 535-568 pdf.
  • Singular integrals on Ahlfors-David regular subsets of the Heisenberg group. (with P. Mattila) J. Geom. Anal. 21 (2011), no. 1, 56-77. pdf.
  • Boundedness and convergence for singular integrals of measures separated by Lipschitz graphs. (with P. Mattila) Bull. Lond. Math. Soc. 42 (2010), no. 1, 109-118. pdf.
  • Directed porosity on conformal iterated function systems and weak convergence of singular integrals. Ann. Acad. Sci. Fenn. Math. 34 (2009), no. 1, 215-232. pdf.
  • Singular integrals on Sierpinski gaskets. Publ. Mat. 53 (2009), no. 1, 245-256. pdf.